How to stop precipitated withdrawal from Suboxone

A

Arch

New Member
I was prescribed Duragesic 62.5 mcg patches for past one month due to major surgery on my leg. Yesterday night, I took the last of my patches. I went ahead and took a Suboxone as I was planning on withdrawals. Boy, a BIG Mistake. Never realized Duragesic was still not out of my system. I ended up having precipitated withdrawal, a first for me. I am sick of it even though it is not more than 24 hours.

Can anyone tell me how long the precipitated withdrawal might last and when can I take a dose which could help me in getting rid of the Duragesic coursing through my body?

OH, BTW, I had taken about 6 mg of Suboxone.
 
D

Dickman

New Member
I can understand your situation. I have had experience with few such withdrawals, and I can tell it is always horrible. Some of the symptoms which I get regularly are RLS (really bad), diarrhea, fatigue, teary eyes and severe body aches. These get over in a few days’ time, (yes few days’ time, at least for me). But I know many whose precipitated withdrawals lasted for many days to even months.

This one time, I underwent a precipitated withdrawal, and it was very severe. I had a pretty bad RLS coupled with diarrhea. I was suggested clonidine by my doctor, and it was helpful. You can also talk with the doctor and get clonidine phoned it.

Wishing you luck with withdrawals.
 
E

Emma

New Member
You took 6 mg Suboxone for one month of Duragesic!!!!!!

I feel it is too much and you were not even in moderate withdrawals. No wonder you were having these problems. Hope it has subsided by now. For me, RLS is torture, and I can bear all other symptoms except this one.

BTW, how long did you wait before taking Suboxone? AFAIK, each opioid has a different half-life, and I feel you took Sub too early. Regarding the length of precipitated withdrawals, it varies from person to person, so cannot tell you exact days. Mine lasts for a day or two, while there are few whom I know who do not experience these symptoms at all.

If your symptoms are pretty bad, then medical detox is always the best option. Since yours was a legit script and the doctor knew you were planning to withdraw (hoping you informed the doctor), you can always go for medical detox.
 
A

Arch

New Member
So, my taking the Sub was the main reason why I went into precipitated withdrawals. Do my withdrawals depend on the dose of Suboxone? If it is so, then I think I might avoid rest of the Suboxone at all.
 
F

Fooker

New Member
Do my withdrawals depend on the dose of Suboxone? If it is so, then I think I might avoid rest of the Suboxone at all.
I do not think so.

Once I had taken Sub (8 mg) too early while in rehab, and what followed was torture. I slipped into HORRIBLE PRECIPITATED WITHDRAWAL, which lasted for nearly 8 hours. After that, I was able to sleep for a few hours, and when I woke up, felt a little better and after 24 hours, I felt completely normal enough. Mind you, these 24 hours though not very bad, were still painful.

I talked with my doc who advised me to wait for some time before taking another sub, lest I overload on Sub. Overload is not a good thing, especially if you are in precipitated withdrawals.
 
A

Arch

New Member
Thanks, everyone for the responses. My precipitated withdrawals lasted for nearly five days, and after taking advice from my doctor, I took a few more subs and thankfully, I did not have any issues with precipitated withdrawals.
 
P

pam

New Member
I am a lurker and was reading the posts, and I can relate to the situation that OP found himself in. I had taken opiates (legit), and even though I was in pain, I decided to stop it because a dear friend of mine had died due to opiate overdose and I did not want to end up like him.

In my zeal to get myself rid of all opiates, I ended up taking Suboxone too early. I had to undergo some of the most tiring times of my life during the withdrawal process. Luckily for me, these only lasted a day. But these have raised a question in my mind regarding the benefits of the sub, and I think I need to have a long talk with my doc about this.

-------------------------------------------------------------
Don't forget to check out the most popular topics on this forum :)
1. Don't waste money on Rehab Centers. Try this!
2. What's the best place to buy viagra & cialis online?!
3. High Voltage Detox Experiences
--------------------------------------------------------------
 
D

Doug Joey

New Member
My precipitated withdrawal lasted for nearly three days, and there is pretty much nothing that I could to stop it except for waiting it out.

In my case, the WD lasts for six to eight hours, and the dosage does not matter. If I take a sub, then I end up having precipitated withdrawals. However, the symptoms are not as severe as some of the posts mention.
 
D

DAVIAN

New Member
I had precipitated withdrawals when I made a switch from higher dose methadone to lower dose methadone. It was awful, and the whole night, I was tossing and turning. I called up my doctor the next day who said, he wants to wait for some more time before starting the lower dose. Jesus, I wanted to kill myself due to unbearable pain.

If I had known that making a switch could be so painful, I might have insisted on a slow taper rather than going cold turkey.
 
R

Rosy

New Member
Even I also faced this problem once. I just went cold turkey because my doctor was talking about making a switch. Thankfully, it resolved in three to four hours.
 
A

amelia980

New Member
I have been on Suboxone for a year now and must say that it was the best decision that I have taken in my life.

I had precipitated withdrawals when I made a switch from higher dose methadone to lower dose methadone.
For those who feel bad about these withdrawals, you can take solace from the fact that the next time it might not be so bad. How – Well because Methadone builds up over time in the body, so you have some methadone left in your system from the previous dose. Once methadone is flushed from the body, the subs kick in, and you may not have any problems.
 
C

Cman811

New Member
I took a subutex a couple hours after a fix (heroin)my heart rate went up immediately and the precipitated wd kicked in...if i use more heroin will it help?
 
D

DRF_Admin

Administrator
Staff member
As good as Subutex is for Heroin withdrawals, those who have been heavily using Heroine will struggle a bit more. Frankly I would suggest you get professional help using Subutex. There are tests and custom dosages that can help even the most difficult cases.
 
Kryptonugz420

Kryptonugz420

New Member
I was prescribed Duragesic 62.5 mcg patches for past one month due to major surgery on my leg. Yesterday night, I took the last of my patches. I went ahead and took a Suboxone as I was planning on withdrawals. Boy, a BIG Mistake. Never realized Duragesic was still not out of my system. I ended up having precipitated withdrawal, a first for me. I am sick of it even though it is not more than 24 hours.

Can anyone tell me how long the precipitated withdrawal might last and when can I take a dose which could help me in getting rid of the Duragesic coursing through my body?

OH, BTW, I had taken about 6 mg of Suboxone.
As good as Subutex is for Heroin withdrawals, those who have been heavily using Heroine will struggle a bit more. Frankly I would suggest you get professional help using Subutex. There are tests and custom dosages that can help even the most difficult cases.
My dear sfruggling man. Unfortunately I had to use adderal to avoid the sickness of suboxone withdrawal. By far the worst withdrawal of any opiate are opioid or whatever the hell you want to call it I've ever gone through. When you're sleeping and it's hard to go back to sleep keep a cold rag next to your bed I find placing it on my chest and my forehead helps me sleep a little bit when it seems like I don't get any at all. Weed is a must I don't care if you're a pot smoker or not, that is the most comfortable you will be well you suffer for x amount of days. I've been on Suboxone for 12 years or more. Just this past month I finally got down to 4 mg in the morning and 4 milligrams every other evening before bed. I feel like a new person completely and I never thought I could get my tolerance this low. If this jackass can do it you can certainly do it. You'll start getting your hunger back and your smells and your senses will be overwhelming and that'll be a good sign that you're detoxing. The lower you can get that Suboxone in the morning because trust me I know that's the worst time, the better. It took me 12 years to figure out how to do it. But I'm down the formula mg only in the a.m. is all the moment for me except small dose of Klonopin every now and again. Suboxone in my opinion requires marijuana, plenty of hydration, possibly a sleep aid as well. But the quicker you start eating full meals again oh, I promise you will feel likea new human being. Hang in there. I had no hope and now I do. I know that's cliche but it's the goddamn truth. Do not give up!!
 
Top